Adiabatic limits and the spectrum of the laplacian on foliated manifolds

Yuri A. Kordyukov, Andrey A. Yakovlev

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)

Abstract

We present some recent results on the behavior of the spectrum of the differential form Laplacian on a Riemannian foliated manifold when the metric on the ambient manifold is blown up in directions normal to the leaves (in the adiabatic limit).

Original languageEnglish
Title of host publicationC*-algebras and Elliptic Theory II
EditorsRichard Melrose, Dan Burghelea, Alexander S. Mishchenko, Evgenij V. Troitsky
PublisherSpringer International Publishing
Pages123-144
Number of pages22
ISBN (Print)9783764386030
Publication statusPublished - 1 Jan 2008
Externally publishedYes
Event2nd International Conference on C-algebras and elliptic theory, 2006 - Bedlewo, Poland
Duration: 1 Jan 2006 → …

Publication series

NameTrends in Mathematics
Volume45
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Conference

Conference2nd International Conference on C-algebras and elliptic theory, 2006
CountryPoland
CityBedlewo
Period1.1.06 → …

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Adiabatic limits and the spectrum of the laplacian on foliated manifolds'. Together they form a unique fingerprint.

Cite this